# SDR C2XA98IA519

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: S521059020101
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT WING SPAR LOWR FITTING AT RIB 18 WAS FOUND TO HAVE AN ELONGATED FLAP PANEL MOUNT HOLE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FITTING IAW THE ATR 42-320 SRM 51-25-02.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
